# SDR SWAA2021102519289

- Difficulty date: September 16, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK AT RT SIDE NEXT TO EMERGENCY EXIT HATCH AT PASSENGER CABIN (1 EA) ; 2021-429707 / [01] REPLACED BATTERY PACK AT RT SIDE NEXT TO EMERGENCY EXIT HATCH AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805; [02] REPLACED BATTERY PACK AT RT SIDE NEXT TO EMERGENCY EXIT HATCH AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS GOOD; [03] CORRECTED STEP 1 AND 2. REPLACED BATTERY PACK AT RT SIDE NEXT TO EMERGENCY EXIT HATCH AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS GOOD; [04] CERTIFIED STEP 3
